BI Shu-juau, X U Ya-Lau CAO刀ui. Convergence of Complex Fuzzy一valued Function Defined in Complex Fuzzy Number[J]. 2017, 22(1): 136-140.
DOI:
BI Shu-juau, X U Ya-Lau CAO刀ui. Convergence of Complex Fuzzy一valued Function Defined in Complex Fuzzy Number[J]. 2017, 22(1): 136-140.DOI: 10.15938/j.jhust.2017.01.024.
Convergence of Complex Fuzzy一valued Function Defined in Complex Fuzzy Number
The author defines all fuzzy number which are symmetric respect to y-axis as zero fuzzy number,onthe basis,the author defines the limitation of complex fuzzy-valued function and discusses the properties ofconvergence. This eater obtains a series of results about limited complex fuzzy -valued function,including thelimitation of complex fuzzy-valued function is unique,the limited complex fuzzy-valued function has localboundedness and local protection,as well as the linear operation properties of the limitation. Furthermore,theconvergence criterion and the Cauchy convergence criterion of complex fuzzy-valued function are given. In thispaper,it is shown that the complex fuzzy-valued function is defined in a complex fuzzy set F( C)which valued thecomplex fuzzy number in F( C)(set of all complex fuzzy number ).